Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

BOUNDARY VALUE PROBLEMS FOR FUNCTIONAL-DIFFERENTIAL INCLUSIONS WITH THE MULTIVALUED IMPULSES

Annotation

The boundary value problems for a functional-differential inclusion generated by a multivalued map not necessarily convex-valued with respect to switching in the space of summable functions and with multi-valued impulses are considered. Concept of a generalized solution of such a problem is introduced. Existence conditions for a generalized solution of the boundary value problem are found. The effective estimates of generalized solutions are derived.

Keywords

functional-differential inclusion; boundary value problems; multi-valued impulses; convexity with respect to switching

Full-text in one file

Download

DOI

10.20310/1810-0198-2017-22-3-585-590

UDC

517.911, 517.968

Pages

585-590

References

1. Filippova O.V. Kraevaya zadacha dlya odnogo vida impul’snyh funkcional’no-differencial’nyh vklyuchenij // Vestnik Tambovskogo universiteta. Seriya Estestvennye i tekhnicheskie nauki. Tambov, 2016. T. 21. Vyp. 2. S. 435–443. 2. Bulgakov A.I., Korchagina E.V., Filippova O.V. Funkcional’no-differencial’nye vklyucheniya s impul’snymi vozdejstviyami. Chasti 1-6 // Vestnik Tambovskogo universiteta. Seriya Estestvennye i tekhnicheskie nauki. Tambov, 2009. T. 14. Vyp. 6. S. 1275–1313. 3. Bulgakov A.I., Polyanskij A.I. Obobshchennye resheniya kvazilinejnyh kraevyh zadach dlya funkcional’nodiffrencial’nyh vklyuchenij // Vestnik Tambovskogo universiteta. Seriya Estestvennye i tekhnicheskie nauki. Tambov, 2007. T. 12. Vyp. 1. S. 52–54.

Received

2017-04-17

Section of issue

Functional-differential equations and inclusions and their applications to mathematical modeling

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.